# SDR 2001112329

- Difficulty date: November 26, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N6NR
- Make and model: Rkwell NA26565
- Aircraft serial: 46529
- Aircraft time: 9,311 hours, 5,986 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 465588001045
- Condition: Cracked
- Location: Hyd System
- Part time: 4,655 hours, 2,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PERSONNEL NOTICED FLUID LEAKAGE FROM BELLY PANEL AFT OF LANDING GEAR FOLLOWING PILOT'S COMPLETION OF "SPOILER AUTO EXTEND" PREFLIGHT CHECK BY FLIGHT CREW.  VISUAL INSPECTION DETERMINED SPOILER AUTO EXTEND LINE ASSEMBLY TO BE LEAKING PAST B-NUT AND SLEEVE WHERE IT CONNECTS TO SPOILER CONTROL DUMP VALVE. DEFECT WAS CRACK AT LIP OF DOUBLE FLARE.   MOST PROBABLE CAUSE IS SUDDEN SHOCK FROM AUTO EXTEND ACTIONS AT LANDING AND DURING PREFLIGHT CHECKS.
